# SDR QXEA200500079

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 14,557 hours, 20,772 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COUPON CUTOUT ON NR 2 NACELLE.  INSTALLED REPAIR DOUBLER IAW EA 2-54-213.
